Volume 5, issue 1 (2001)

Download this article
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Cobordisms and Reidemeister torsions of homotopy lens spaces

Siddhartha Gadgil

Geometry & Topology 5 (2001) 109–125

arXiv: math.GT/0005043

Abstract

We show that any 3–dimensional homotopy lens space M3 that is simple-homotopy equivalent to a lens space L(p,q) is topologically s-cobordant to the lens space. It follows that M has the same multi-signature as L(p,q) and the action of π1(M) on the universal cover of M embeds in a free orthogonal action on S7.

Keywords
Reidemeister torsion, lens space, multi-signature, $s$-cobordism
Mathematical Subject Classification 2000
Primary: 57M60, 57N70
Secondary: 57R65, 57R80
References
Forward citations
Publication
Received: 20 November 2000
Accepted: 30 January 2001
Published: 24 February 2001
Proposed: Robion Kirby
Seconded: Walter Neumann, Wolfgang Metzler
Authors
Siddhartha Gadgil
Department of Mathematics
SUNY at Stony Brook
Stony Brook
New York 11794
USA